Please use this identifier to cite or link to this item:
Title: On a Difference Equation with Exponentially Decreasing Nonlinearity
Authors: Braverman, E.
Saker, S. H.
Issue Date: 1-Jun-2011
Publisher: Hindawi Publishing Corporation
Citation: E. Braverman and S. H. Saker, “On a Difference Equation with Exponentially Decreasing Nonlinearity,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 147926, 17 pages, 2011. doi:10.1155/2011/147926
Description: Article deposited according to Hindawi open access publishing policy for [Discrete Dynamics in Nature and Society]: [June 5, 2013].
Appears in Collections:Braverman, Elena

Files in This Item:
File Description SizeFormat 
2011_DiscreteDynamicsinNatureandSociety_Braverman.pdf2.02 MBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons